MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ART SURFACE WITH SEGMENTAL HINGE POST SIZE B 14 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ART SURFACE WITH SEGMENTAL HINGE POST SIZE B 14 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-03284, 0001822565-2023-03285, 0001822565-2023-03286.D10 medical devices: distal femoral xt component size b left catalog#: 00585004201 lot#: 65322758, polyethylene insert xt size b catalog#: 00585001296 lot#: 65858288, femoral hinge service kit xt size b catalog#: 00585007112 lot#: 65221250.G2 foreign source: south africa.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a left knee revision approximately one month post implantation due to instability.During the revision, it was noted that the femoral had fractured.No additional patient consequences were reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10 medical devices: distal femoral xt component size b left catalog#: 00585004201 lot#: 65322758.Polyethylene insert xt size b catalog#: 00585001296 lot#: 65858288.Femoral hinge service kit xt size b catalog#: 00585007112 lot#: 65221250.Cerclage cable with crimp 1.8 mm dia.Cable 22 in.(559 mm) length catalog#: 00223200118 lot#: 65355726.Optip 80 refob plus bone cmt-3 catalog#: 4722502117-3 lot#: ax30bd1106.Optip 80 refob plus bone cmt-3 catalog#: 4722502117-3 lot#: ax30bd1106.Segment with male/female taper 30 mm length catalog#: 00585004603 lot#: 65492481.Stem collar 25 mm o.D.Catalog#: 00585204025 lot#: 64635296.Proximal tibial component (tibial body x1 tibial bushing x1) size 1 catalog#: 00585000110 lot#: 64953863.Fluted stem extension straight 13 mm diameter 130 mm stem length catalog#: 00585205013 lot#: 65722452.
 
Additional Manufacturer Narrative
Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned femoral found it to exhibit signs of being implanted and the tabs are fractured off.Medical records and radiographs were provided and reviewed by a health care professional.X-ray reports dictate findings of prosthesis in position without loosening or evidence of complications.A leg length discrepancy was identified.Device history record was reviewed and no discrepancies were found.Review of complaint history found no additional related issues for this item and the reported part and lot combinations.Root cause was unable to be determined.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ART SURFACE WITH SEGMENTAL HINGE POST SIZE B 14 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18419176
Report Number0001822565-2023-03815
Device Sequence Number12724376
Product Code KRO
UDI-Device Identifier00889024195691
UDI-Public(01)00889024195691(17)310416(10)66012050
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K070978
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00585002014
Device Lot Number66012050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by Manufacturer12/18/2023
04/26/2024
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date01/12/2024
04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight82 KG